# SDR HEEA072549

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3178K
- Make and model: Bell 206L-1
- Aircraft serial: 45765
- Aircraft time: 18,029 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206064611001
- Part serial: 354
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN FUEL CELL LEAKS.
